MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII LOW PROFILE OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII LOW PROFILE OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR22
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laparoscopic nissen fundoplication event description: a transparent part of the trocar reducer has become detached from the trocar head.Changed trocar.Additional information received from applied medical representative via email on 28oct25: the component detached as a piece.It was a transparent part of the double duckbill.It fell into the patient and retrieved.The color was clear transparent.No information regarding instrumentation passed through the event unit(s) during the procedure.No information if any internal seal components removed or cut to inspect the damaged component.Additional information received from applied medical representative via email on 31oct25: a single use kii trocar seal, which is also called reducer as far as i know.Additional information received from applied medical representative via email on 05nov25: procedure: laparoscopic nissen fundoplication.Concomitant device: [competitor brand]5mm grasper, [competitor brand] excel ref x32047.Transparent part of the kii trocar seal detached.No pieces fell into the patient; it stayed inside the trocar sleeve.The color was clear (transparent).[competitor brand] excel ref x32047 instrumentation passed through the event unit(s) during the procedure.The internal seal components were removed or cut to inspect the damaged component.Intervention: device replacement.Patient status: patient is fine.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.Based on the description of the event and similar events, it is likely the reported event was caused by an asymmetrical instrument that was inserted through the seal subassembly in a non-axial manner such as a grasper or a suture needle.Applied medical¿s instructions for use (ifu) states "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: laparoscopic nissen fundoplication event description: a transparent part of the trocar reducer has become detached from the trocar head.Changed trocar.Additional information received from applied medical representative via email on 28oct25: the component detached as a piece.It was a transparent part of the double duckbill.It fell into the patient and retrieved.The color was clear transparent.No information regarding instrumentation passed through the event unit(s) during the procedure.No information if any internal seal components removed or cut to inspect the damaged component.Additional information received from applied medical representative via email on 31oct25: a single use kii trocar seal, which is also called reducer as far as i know.Additional information received from applied medical representative via email on 05nov25: procedure: laparoscopic nissen fundoplication.Concomitant device: [competitor brand] 5mm grasper, [competitor brand] excel ref x32047.Transparent part of the kii trocar seal detached.No pieces fell into the patient, it stayed inside the trocar sleeve.The color was clear(transparent).[competitor brand] excel ref x32047 instrumentation passed through the event unit(s) during the procedure.The internal seal components were removed or cut to inspect the damaged component.Additional information received from the applied medical customer relations team via email on 15dec25: npr.Intervention: device replacement.Patient status: patient is fine.

Brand Name
KII LOW PROFILE OPTICAL ACCESS SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23518482
Report Number2027111-2025-00853
Device Sequence Number9769960
Product Code GCJ
UDI-Device Identifier00607915126506
UDI-Public(01)00607915126506
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTR22
Device Catalogue Number101179901
Device Lot Number1512447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ETHICON ETHIBOND EXCEL REF X32047.; MICROFRANCE 5MM GRASPER.
Patient SexUnknown